DSpace

King Saud University Repository >
King Saud University >
COLLEGES >
Science Colleges >
College of Science >
College of Science >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/10670

Title: Order statistics from inverse weibull distribution and associated inference
Authors: Mahmoud, MAW
Sultan, KS
Amer, SM
Keywords: the best linear unbiased estimates (BLUEs)
Issue Date: 2003
Publisher: COMPUTATIONAL STATISTICS & DATA ANALYSIS
Citation: Volume: 42 Issue: 1-2 Pages: 149-163
Abstract: Order statistics arising from inverse Weibull (IW) distribution are considered. Exact expression for the single moments of order statistics are derived. Also, the variances and covariances are calculated. Based on the moments of order statistics, the best linear unbiased estimates (BLUEs) for the location and scale parameters of IW distribution are obtained. In addition, these BLUEs are applied to draw inferences for the location and scale parameters of the underlying model. To show the usefulness of our results a simulation study is carried out. (C) 2002 Elsevier Science B.V. All rights reserved.
URI: http://hdl.handle.net/123456789/10670
Appears in Collections:College of Science

Files in This Item:

File Description SizeFormat
7.docx12.2 kBMicrosoft Word XMLView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

DSpace Software Copyright © 2002-2007 MIT and Hewlett-Packard - Feedback